# SDR DALA2019111086520

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 99,773 hours, 14,715 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE SEAT GROUP 33 34 AB AND 19 GF ALL THREE SEATS FOUND WIRES BROKEN AT SIDEWALL. REPLACED TERMINALS AT SEATS 33 AB 34 AB AND 19 GF
